# SDR AALA20110815DFW01

- Difficulty date: August 15, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 63,741 hours, 33,197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT TEMPERATURE OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED QRH AND LIGHT EXTINGUISHED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CLAMP FROM AIR CYCLE MACHINE TO HEAT EXCHANGER THAT WAS BROKEN.  REPLACED JOINT SEALS ON LEFT PACK TO HEAT EXCHANGER THAT WERE LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
